# SDR HNAA2014122400381

- Difficulty date: December 24, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 50,619 hours, 59,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHTS WILL NOT CYCLE OFF, AFTER ACFT POWERED DOWN.  STARTED APU, CYCLED EMERGENCY LIGHT SWITCH ON AND OFF.  LIGHTS WENT OFF.  OPERATING NORMAL AT THIS TIME.
